About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 489521, 7 pages
http://dx.doi.org/10.1155/2013/489521
Research Article

General Solution of Linear Fractional Neutral Differential Difference Equations

1Department of Mathematics, Southeast University, Nanjing, Jiangsu 210096, China
2Department of Mathematics, Anqing Normal University, Anqing, Anhui 246133, China
3Department of Mathematics, King Abdulaziz University, Jeddah 21589, Saudi Arabia
4School of Mathematical Sciences, Anhui University, Hefei, Anhui 230039, China

Received 2 April 2013; Accepted 27 May 2013

Academic Editor: Pedro R. S. Antunes

Copyright © 2013 Hai Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at Zentralblatt MATH · View at MathSciNet
  2. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Technical University of Kosice, Kosice, Slovak Republic, 1999. View at Zentralblatt MATH · View at MathSciNet
  3. R. L. Magin, Fractional Calculus in Bioengineering, Begell House, Redding, Conn, USA, 2006.
  4. K. Diethelm, The Analysis of Fractional Differential Equations: An Application-Oriented Exposition Using Differential Operators of Caputo Type, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 69, no. 8, pp. 2677–2682, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Q. Deng and L. F. Ma, “Existence and uniqueness of solutions of initial value problems for nonlinear fractional differential equations,” Applied Mathematics Letters, vol. 23, no. 6, pp. 676–680, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. X. Li, J. G. Peng, and J. X. Jia, “Cauchy problems for fractional differential equations with Riemann-Liouville fractional derivatives,” Journal of Functional Analysis, vol. 263, no. 2, pp. 476–510, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. B. Bonilla, M. Rivero, and J. J. Trujillo, “On systems of linear fractional differential equations with constant coefficients,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 68–78, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z. M. Odibat, “Analytic study on linear systems of fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1171–1183, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. Lin, “Global existence theory and chaos control of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 332, no. 1, pp. 709–726, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. X. Zhang, L. Liu, B. Wiwatanapataphee, and Y. Wu, “Positive solutions of eigenvalue problems for a class of fractional differential equations with derivatives,” Abstract and Applied Analysis, vol. 2012, Article ID 512127, 16 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. K. Sayevand, A. Golbabai, and A. Yildirim, “Analysis of differential equations of fractional order,” Applied Mathematical Modelling, vol. 36, no. 9, pp. 4356–4364, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. Zhou and F. Jiao, “Nonlocal Cauchy problem for fractional evolution equations,” Nonlinear Analysis. Real World Applications, vol. 11, no. 5, pp. 4465–4475, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. Wang and Y. Zhou, “Analysis of nonlinear fractional control systems in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 17, pp. 5929–5942, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. K. X. Li and J. G. Peng, “Laplace transform and fractional differential equations,” Applied Mathematics Letters, vol. 24, no. 12, pp. 2019–2023, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Wang and H. Xiang, “Upper and lower solutions method for a class of singular fractional boundary value problems with p-Laplacian operator,” Abstract and Applied Analysis, vol. 2010, Article ID 971824, 12 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  18. X. Zhang, L. Liu, Y. Wu, and Y. Lu, “The iterative solutions of nonlinear fractional differential equations,” Applied Mathematics and Computation, vol. 219, no. 9, pp. 4680–4691, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. R. Sakthivel, P. Revathi, and S. M. Anthoni, “Existence of pseudo almost automorphic mild solutions to stochastic fractional differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 75, no. 7, pp. 3339–3347, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. W. Q. Wu and X. B. Zhou, “Eigenvalue of fractional differential equations with Laplacian operator,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 137890, 8 pages, 2013. View at Publisher · View at Google Scholar
  21. J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, Springer, New York, NY, USA, 1993. View at MathSciNet
  22. R. Manzanilla, L. G. Mármol, and C. J. Vanegas, “On the controllability of a differential equation with delayed and advanced arguments,” Abstract and Applied Analysis, vol. 2010, Article ID 307409, 16 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. X. S. Yang and J. D. Cao, “Synchronization of discontinuous neural networks with delays via adaptive control,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 147164, 9 pages, 2013. View at Publisher · View at Google Scholar
  24. V. Lakshmikantham, “Theory of fractional functional differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 69, no. 10, pp. 3337–3343, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. X. Y. Zhang, “Some results of linear fractional order time-delay system,” Applied Mathematics and Computation, vol. 197, no. 1, pp. 407–411, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Z. X. Zhang and W. Jiang, “Some results of the degenerate fractional differential system with delay,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1284–1291, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Y. Zhou, F. Jiao, and J. Li, “Existence and uniqueness for p-type fractional neutral differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2724–2733, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  28. F. L. Chen and Y. Zhou, “Attractivity of fractional functional differential equations,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1359–1369, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. E. Kaslik and S. Sivasundaram, “Analytical and numerical methods for the stability analysis of linear fractional delay differential equations,” Journal of Computational and Applied Mathematics, vol. 236, no. 16, pp. 4027–4041, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet